# SDR 2008UALA01765

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FWD UPPER MECHANISM BOX MOUNT SUPPORT BRACKET CRACKED IN RADIUS.  MAJOR REPAIR ACCOMPLISHED, REMOVED CRACKED BRACKET AND INSTALLED REPAIR ANGLE.
